Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Hwai-Chiuan Wang
Title: Homogeneous Banach algebras
Additional book information Lecture Notes in Pure and Applied Mathematics, Volume 29, Marcel Dekker, Inc., New York and Basel, 1977, vii + 204 pp., $19.75.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Garth Gaudry
Journal: Bull. Amer. Math. Soc. 84 (1978), 446-448
PII: S 0002-9904(1978)14486-3